04-01-2004, 03:05 AM #1Junior Member
- Join Date
- Mar 2004
INJECTING & SUST QUESTIONS..PLZ HELP!
im doing sust and i do an injection every 5 days.(250ml). Is that a good thing!also im doing dbol with it.
After every injection are ur muscles supposed to be sore.i do an injection in my buttocks.so the next day should my buttocks be sore or am i doing something wrong!??
how do i know i actually hit the muscle and not jus injectiing the sust into my blood.i usually draw back the needle and check if blood is drawn..is that ok to do?
when would i start seeing results from sust. after how many injections.im planning on doing 15.or should i do more!?
04-01-2004, 03:56 AM #2
As far as dosing, to fully benefit from sust its better to shoot it every other day, thatís why I usually recommend single ester for beginners. In your case I would get some more and do two a week. I will also mention that my first cycle was at 250mg of sust and I managed to gain almost 20lbs. (Thatís when I didnít know much)
As far as shooting in the vein, you donít want to do that. It could cause a blood clout and you could die from it. Like you mentioned pull back and if you donít see blood then you are good to go. Also if you are using an 1í needle then you are in the muscle.
Sust will start kicking in about the 4th or 5th week, just make sure all the other components are there for a successful cycle. Good luck.
04-01-2004, 04:12 AM #3Junior Member
- Join Date
- Aug 2003
Make sure to aspirate ! And use the search feature. You can find alot of detailed answers to nearly any question. Sust has different Tests that last varying times. EOD or at E3D is what most would say would be the ideal inject frequency.
04-01-2004, 04:27 AM #4Anabolic Member
- Join Date
- Jan 2003
ya bro, should research,itll do wonders for ya...
04-01-2004, 05:32 AM #5
I'm on a cycle with sus 250 and deca . I inject 250mg of sus 250 on Monday and 250mg of sus 250 on Thursday. That's 500mg of sus 250 a week. Along with the sus 250, I use 400mg of deca a week. Yes, my buttocks are sore afterwards!! I took a lot of advice from the knowledgeable people at this site and things are much better. Make sure to massage the area well after injecting. Also, I take a hot shower afterwards massaging the area as well. It still is a little sore, but not nearly as bad as before.
04-01-2004, 06:56 AM #6
04-01-2004, 07:40 PM #7
My first and second cycles were with deca and sust, first cycle was 2x a week, 2nd cycle I did it EOD, got good results with both cycles, although the 2nd was much better.
I only had a few experiences with soreness. My first cycle I alwys did butt shots, but on my 2nd cycle, too much scar tissue in my butt and had to start thigh shots mid cycle. I rotate sights left/right butt/thigh and ever thing seem to be OK, however on thigh shot gave me a really sore painful feeling the following few days, actually had a small limp when walking. Owh,,and once, I believe it was my first thigh shot, I bled like a stuck pig for a few minutes, I must of blown thru a vien.
A few times the injection sight got sore, I think the soreness has something to do with brusing from your injection. I read somewhers where you can a gently massage the sight right after injecting, this may help.
<<<After every injection are ur muscles supposed to be sore.i do an injection in my buttocks.so the next day should my buttocks be sore or am i doing something wrong!??>>>
If I understand your questing correctly,, NO, your not doing something wrong if you DON'T feel any soreness or pain in your buttocks, for me it was not always a given. I'm sure as you reach the end of your cycle you may experience some disconfort, sorness, or if you if you inject EOD. However if you really press, prod or deeply massage the area, you may feel some sorness.
Hope I helped you out some
04-01-2004, 09:45 PM #8
04-02-2004, 12:19 AM #9
man, some of those pictures just look painful
04-02-2004, 12:45 AM #10Originally Posted by Act of God
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)